Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Vomiting after taking Lorazepam for sleeplessness, panic attack, anxiety

I cant sleep . Got prescribed larazapam after xanax wasntt doing the trick. I took it at 1015 now its 130 and ijust got done puking my guts out. Its a long story but i think the bottom line its from stress . But have been a really calm guy my whole life . All of a sudden my mind is everywhere. I own a pkumbing vompany an am very busy . But never had a problem with dealing with it. I just got married and on or honeymoon i got sick one night in mexico. I had a panic attack and anxieity and have had it ever since
Mon, 29 Oct 2012
Report Abuse
Psychiatrist 's  Response
hello

welcome to health care magic

Don't worry and relax.

There are various kinds of options available other than lorazepam and xanax for insomnia like zolpidem, eszopiclone and sedating antidepressants - trazodone etc. But don't take any medication yourself. You might be suffering from depressive/anxiety disorder. Consult a psychiatrist for proper evaluation and treatment.

Good Luck

thanks
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Anxiety


Vomiting after taking Lorazepam for sleeplessness, panic attack, anxiety

hello welcome to health care magic Don t worry and relax. There are various kinds of options available other than lorazepam and xanax for insomnia like zolpidem, eszopiclone and sedating antidepressants - trazodone etc. But don t take any medication yourself. You might be suffering from depressive/anxiety disorder. Consult a psychiatrist for proper evaluation and treatment. Good Luck thanks